# SDR IPXA09M56767

- Difficulty date: July 9, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Part number: NRC60474511S
- Part serial: ATI575
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NEED TO ACCOMPLISH REPAIR ON LT NR 1 SPOILER.  REPAIRED DAMAGED AREA AT XISP 216 REF EO MD11-5750-34295-B AND EA 011-5755-01-A1908.
